Đặng Anh Tuấn

Đặng Anh Tuấn, Doctor
Office:
T3-305
VNU mail:
anhtuan
Website:
https://datuan5pdes.wordpress.com, https://bomongiaitich.wordpress.com
Research Fields:
Partial Differential Equations
Education :
  • Bachelor, 2002, Mathematics, Hanoi University of Science, VNU
  • Doctor, 2007, Differential and Integral Equations, Hanoi University of Science, VNU
Teaching:
  • Analysis
  • Partial Differential Equations
  • Generalized functions and Sobolev spaces
  • Elliptic Boundary Value Problems
Science Activities:
  • Member: Vietnam Mathematical Society
Awards:
  • Second Prize, Excellent National High school Pupils Competition in Mathematics (1998)
  • Silver Award, Asian Pacific Mathematics Olympiad (1998)
  • Silver Award, Seameo Mathematics Olympiad (1998)
  • Team Gold Award, Seameo Mathematics Olympiad (1998)

Publications

  1. Tuan DA. Isoperimetric problems in a sector. Seoul International Congress of Mathematicians. 2014:43-44.
  2. Tuan DA. Isoperimetric problem in a sector. Preprint VIASM. 2013.
  3. Egorov YV, Chuong NM, Tuan DA. A nonlinear boundary value problem for a degenerate parabolic pseudodifferential equation. Russian Journal of Mathematical Sciences. 2011;179(4):461-474.
  4. Egorov YV, Chuong NM, Tuan DA. On a semilinear boundary value problem for degenerate parabolic pseudodifferential equations. Russian Doklady Akademii Nauk. 2009;427(2):155-159.
  5. Egorov YV, Chuong NM, Tuan DA. On a semilinear degenerate elliptic boundary value problem for pseudodifferential equations. Russian Doklady Akademii Nauk. 2009;427(1):10-13.
  6. Egorov YV, Chuong NM, Tuan DA. Semilinear boundary value problems for degenerate pseudodifferential operators in spaces of Sobolev type. Russian J. Mathematical Physics. 2008;15(2):222-237.
  7. A semilinear nonclassical pseudo-differential boundary value problem in Sobolev spaces Hl,p 1. Advanced in Deterministic and Stochastic Analysis. 2007:15-32.
  8. Egorov YV, Chuong NM, Tuan DA. A nonlassical semilinear boundary value problem for parabolic pseudodifferential equations in Sobolev spaces. Russian Doklady Akademii Nauk. 2006;411(6):732-735. doi:10.1134/S1064562406060226.
  9. Egorov YV, Chuong NM, Tuan DA, Kiet TT. Nonclassical pseudodifferential boundary value problem in the Sobolev spaces Hl,p, $1. Proceedings of the International Conference Abtract and Applied Analysis. 2004:95-124.